Srečko Brlek ; Guy Melançon ; Geneviève Paquin - Properties of the extremal infinite smooth words

dmtcs:412 - Discrete Mathematics & Theoretical Computer Science, January 1, 2007, Vol. 9 no. 2 - https://doi.org/10.46298/dmtcs.412
Properties of the extremal infinite smooth words

Authors: Srečko Brlek ; Guy Melançon ; Geneviève Paquin

    Smooth words are connected to the Kolakoski sequence. We construct the maximal and the minimal in nite smooth words, with respect to the lexicographical order. The naive algorithm generating them is improved by using a reduction of the De Bruijn graph of their factors. We also study their Lyndon factorizations. Finally, we show that the minimal smooth word over the alphabet f1; 3g belongs to the orbit of the Fibonacci word.


    Volume: Vol. 9 no. 2
    Published on: January 1, 2007
    Imported on: March 26, 2015
    Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]
    Fundings :
      Source : OpenAIRE Research Graph
    • Funder: Natural Sciences and Engineering Research Council of Canada

    Share

    Consultation statistics

    This page has been seen 191 times.
    This article's PDF has been downloaded 310 times.